# SDR SIMA20170727002

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 32,382 hours, 27,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL WING EMERG LIGHT FOUND BURNT ON INSPECTION. REMOVED AND REPLACED BULB ON LT WING EMERGENCY LIGHT REF AMM 33-50-10. OPS CHECK GOOD.
